English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Alfvén QPOs in magnetars in the anelastic approximation

Cerdá-Durán, P., Stergioulas, N., & Font, J. A. (2009). Alfvén QPOs in magnetars in the anelastic approximation. Monthly Notices of the Royal Astronomical Society, 397(3), 1607-1620. doi:10.1111/j.1365-2966.2009.15056.x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A22B-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A22C-0
Genre: Journal Article

Files

show Files
hide Files
:
cerda.pdf (Any fulltext), 6MB
 
File Permalink:
-
Name:
cerda.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Cerdá-Durán, Pablo1, Author              
Stergioulas, Nikolaos, Author
Font, José A., Author
Affiliations:
1Stellar Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159882              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009-08-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 434396
DOI: 10.1111/j.1365-2966.2009.15056.x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Monthly Notices of the Royal Astronomical Society
  Alternative Title : Mon. Not. Roy. Astron. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 397 (3) Sequence Number: - Start / End Page: 1607 - 1620 Identifier: ISSN: 1364-8711
ISSN: 0035-8711